Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Combinatorics, Probability Computing
    Year: 2008
    Volume: 17
    Number: 4
    DBLP: db/journals/cpc/cpc17.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 53  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    Roland Häggkvist, Anders Johansson.
    Orthogonal Latin Rectangles.
    Combinatorics, Probability Computing 2008, Volume 17 (0) 2008
    Conference paper
    J. I. M. X. Zhang, Paul Dupuis.
    Large-Deviation Approximations for General Occupancy Models.
    Combinatorics, Probability Computing 2008, Volume 17 (0) 2008
    Conference paper
    Arturas Dubickas.
    An Approximation by Lacunary Sequence of Vectors.
    Combinatorics, Probability Computing 2008, Volume 17 (0) 2008
    Conference paper
    Svante Janson, Andrew Thomason.
    Dismantling Sparse Random Graphs.
    Combinatorics, Probability Computing 2008, Volume 17 (0) 2008
    Conference paper
    Elizabeth R. Moseman, Peter Winkler.
    On a Form of Coordinate Percolation.
    Combinatorics, Probability Computing 2008, Volume 17 (0) 2008
    Conference paper
    Jerzy Jaworski, Dudley Stark.
    The Vertex Degree Distribution of Passive Random Intersection Graph Models.
    Combinatorics, Probability Computing 2008, Volume 17 (0) 2008
    Conference paper
    Adrian Dumitrescu, Csaba D. Tóth.
    On the Number of Tetrahedra with Minimum, Unit, and Distinct Volumes in Three-Space.
    Combinatorics, Probability Computing 2008, Volume 17 (0) 2008
    Conference paper
    Peter Allen.
    Covering Two-Edge-Coloured Complete Graphs with Two Disjoint Monochromatic Cycles.
    Combinatorics, Probability Computing 2008, Volume 17 (0) 2008
    Conference paper
    Yahya Ould Hamidoune.
    On Iterated Image Size for Point-Symmetric Relations.
    Combinatorics, Probability Computing 2008, Volume 17 (0) 2008
    Conference paper
    Boris Bukh.
    Sums of Dilates.
    Combinatorics, Probability Computing 2008, Volume 17 (0) 2008
    Show item 1 to 10 of 53  

    Your query returned 53 matches in the database.